JABARA Enrico

Qualifica Ricercatore Universitario
Telefono 041 234 7274
E-mail jabara@unive.it
Sito web www.unive.it/persone/jabara (scheda personale)
Struttura Dipartimento di Filosofia e Beni Culturali
Sito web struttura: https://www.unive.it/dip.fbc
Sede: Malcanton Marcorà

Pubblicazioni per tipologia

Articolo su rivista
  • Jabara E.; Ercan G.; Guloglu I. (2020), Good action on a finite group in JOURNAL OF ALGEBRA, vol. 560, pp. 486-501 (ISSN 1090-266X)
    Link DOIURL correlato Link al documento: 10278/3727098
  • Bettio Egle; Jabara Enrico (2020), ON A PROBLEM of PRAEGER and SCHNEIDER in BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 101, pp. 80-87 (ISSN 0004-9727)
    Link DOIURL correlato Link al documento: 10278/3719146
  • Jabara, E. - Traustason, G. (2020), On (4+1/2)-Engel groups. in JOURNAL OF GROUP THEORY, vol. 23, pp. 503-511 (ISSN 1433-5883)
    Link DOI Link al documento: 10278/3725919
  • Jabara, Enrico; Traustason, Gunnar (2019), Left $3$-Engel elements of odd order in groups in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 147, pp. 1921-1927 (ISSN 0002-9939)
    Link DOI Link al documento: 10278/3714291
  • Jabara Enrico (2019), Periodic groups in which all involutions are odd transpositions. in SIBERIAN MATHEMATICAL JOURNAL, vol. 60, pp. 229-237 (ISSN 0037-4466)
    Link DOIURL correlato Link al documento: 10278/3714290
  • Enrico Jabara (2019), The Fitting length of a product of mutually permutable finite groups in ACTA MATHEMATICA HUNGARICA, vol. 159, pp. 206-210 (ISSN 0236-5294)
    Link DOI Link al documento: 10278/3718293
  • Jabara, Enrico (2018), Every 2-group with all subgroups normal-by-finite is locally finite. in CZECHOSLOVAK MATHEMATICAL JOURNAL, vol. 68, pp. 491-496 (ISSN 0011-4642)
    Link DOIURL correlato Link al documento: 10278/3703008
  • Jabara, Enrico (2018), On sharply 2-transitive groups with point stabilizer of exponent 2^n⋅3 in COMMUNICATIONS IN ALGEBRA, vol. 46, pp. 544-551 (ISSN 0092-7872)
    Link DOI Link al documento: 10278/3694773
  • Jabara E. (2018), Some results on finite trifactorized groups in SÃO PAULO JOURNAL OF MATHEMATICAL SCIENCES, vol. 1 (ISSN 1982-6907)
    Link DOIURL correlato Link al documento: 10278/3718292
  • Enrico, Jabara (2017), The Fitting length of finite soluble groups II: Fixed-point-free automorphisms in JOURNAL OF ALGEBRA, vol. 487, pp. 161-172 (ISSN 0021-8693)
    Link DOIURL correlato Link al documento: 10278/3690712
  • Costantini, Mauro; Jabara, Enrico (2016), On locally finite Cpp-groups in ISRAEL JOURNAL OF MATHEMATICS, vol. 212, pp. 123-137 (ISSN 0021-2172)
    Link DOIURL correlato Link al documento: 10278/3680367
  • Jabara, Enrico; Mamontov, Andrey (2016), On periodic groups with narrow spectrum in SIBERIAN MATHEMATICAL JOURNAL, vol. 57, pp. 538-541 (ISSN 0037-4466)
    Link DOIURL correlato Link al documento: 10278/3680369
  • Jabara, Enrico (2016), On some groups generated by involutions in JOURNAL OF GROUP THEORY, vol. 19, pp. 705-711 (ISSN 1433-5883)
    Link DOIURL correlato Link al documento: 10278/3680368
  • Jabara, Enrico (2016), On {2,3}-groups without elements of order 6 in SIBERIAN MATHEMATICAL JOURNAL, vol. 57, pp. 744-746 (ISSN 0037-4466)
    Link DOIURL correlato Link al documento: 10278/3683208
  • Busetto, Giorgio; Jabara, Enrico (2016), The Fitting length of finite soluble groups I Hall subgroups in ARCHIV DER MATHEMATIK, vol. 106, pp. 409-416 (ISSN 0003-889X)
    Link DOIURL correlato Link al documento: 10278/3672192
  • C. Casolo; E. Jabara (2015), Finite soluble groups with metabelian centralizers in JOURNAL OF ALGEBRA, vol. 422, pp. 318-333 (ISSN 0021-8693)
    Link DOIURL correlato Link al documento: 10278/42138
  • Jabara, E.; Mamontov, A.S. (2015), Recognizing L (3)(4) by the Set of Element Orders in the Class of All Groups in ALGEBRA AND LOGIC, vol. 54, pp. 279-282 (ISSN 0002-5232)
    Link DOIURL correlato Link al documento: 10278/3672125
  • E. Jabara; D. V. Lytkina; V. D. Mazurov; A. S. Mamontov (2014), GROUPS WHOSE ELEMENT ORDERS DO NOT EXCEED 6 in ALGEBRA AND LOGIC, vol. 53, pp. 365-376 (ISSN 0002-5232)
    Link DOI Link al documento: 10278/43348
  • Bettio. E.; Jabara. E; Wehrfritz B.A.F. (2014), Groups Admitting an Automorphism of Prime Order with Finite Centralizer in MEDITERRANEAN JOURNAL OF MATHEMATICS, vol. 11, pp. 1-12 (ISSN 1660-5446)
    Link DOI Link al documento: 10278/39506
  • C. Casolo; E. Jabara; P. Spiga (2014), On the Fitting height of factorised soluble groups in JOURNAL OF GROUP THEORY, vol. 17, pp. 911-924 (ISSN 1433-5883)
    Link DOI Link al documento: 10278/42141
  • Jabara E.; Lytkina D.; Mamontov A. (2014), Recognizing M10 by spectrum in the class of all groups. in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol. 24, pp. 113-119 (ISSN 0218-1967)
    Link DOI Link al documento: 10278/39989
  • E. Jabara; D. Lytkina; V. Mazurov (2014), Some groups of exponent 72. in JOURNAL OF GROUP THEORY, vol. 17, pp. 947-955 (ISSN 1433-5883)
    Link DOI Link al documento: 10278/42140
  • E. Jabara; P. Spiga (2013), Abelian Carter subgroups in finite permutation groups in ARCHIV DER MATHEMATIK, vol. 101, pp. 301-307 (ISSN 0003-889X)
    Link DOI Link al documento: 10278/37765
  • E. Jabara (2013), Addendum to “A note on groups covered by conjugates of a proper subgroup”. in JOURNAL OF ALGEBRA, vol. 374, pp. 245-246 (ISSN 0021-8693)
    Link DOI Link al documento: 10278/37684
  • E. Bettio; G. Busetto; E. Jabara (2013), Automorfismi involutori di p-gruppi finiti. in RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA, vol. 129, pp. 1-15 (ISSN 0041-8994)
    Link DOI Link al documento: 10278/37707
  • E. Jabara; D. V. Lytkina (2013), On groups of exponent 36. in SIBERIAN MATHEMATICAL JOURNAL, vol. 54, pp. 29-32 (ISSN 0037-4466)
    Link DOIURL correlato Link al documento: 10278/37818
  • JABARA E. (2012), A note on groups covered by conjugates of a proper subgroup. in JOURNAL OF ALGEBRA, vol. 370, pp. 171-175 (ISSN 0021-8693)
    Link DOI Link al documento: 10278/35428
  • Carlo Casolo;Silvio Dolfi;Enrico Jabara (2012), Finite groups whose noncentral class sizes have the same p-part for some prime p in ISRAEL JOURNAL OF MATHEMATICS, vol. 192, pp. 197-219 (ISSN 0021-2172)
    Link DOI Link al documento: 10278/37375
  • JABARA E. (2012), Rational points on some elliptic surfaces in ACTA ARITHMETICA, vol. 153, pp. 93-108 (ISSN 0065-1036)
    Link DOI Link al documento: 10278/29599
  • GRUNDHÖFER T.; JABARA E. (2011), Fixed-point-free 2-finite automorphism groups in ARCHIV DER MATHEMATIK, vol. 97, pp. 219-223 (ISSN 0003-889X)
    Link al documento: 10278/24442
  • JABARA E. (2011), Free actions of groups of exponent 5 in ALGEBRA AND LOGIC, vol. 50, pp. 466-469 (ISSN 0002-5232)
    Link al documento: 10278/25478
  • E. Bettio; E. Jabara (2011), Gruppi finiti dotati di un automorfismo di ordine primo a centralizzante finito. in BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 4, pp. 123-136 (ISSN 1972-6724)
    Link al documento: 10278/33449
  • JABARA E. (2010), Abelian automorphisms groups with a finite number of orbits. in JOURNAL OF ALGEBRA, vol. 323, pp. 2798-2817 (ISSN 0021-8693)
    Link al documento: 10278/22612
  • Jabara E.; Dolfi S.; Herzog M. (2010), Finite groups whose noncentral commuting elements have centralizers of equal size. in BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 82, pp. 293-304 (ISSN 0004-9727)
    Link al documento: 10278/27103
  • JABARA E. (2010), Representations of numbers as sums and differences of unlike powers in BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, vol. 3, pp. 169-177 (ISSN 1972-6724)
    Link al documento: 10278/21454
  • JABARA E.; MAYR P (2009), Frobenius complements of exponent dividing $2^m cdot 9$. in FORUM MATHEMATICUM, vol. 21, pp. 217-220 (ISSN 0933-7741)
    Link DOI Link al documento: 10278/19048
  • JABARA E. (2009), Gruppi fattorizzati da sottogruppi ciclici. in RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA, vol. 122, pp. 65-84 (ISSN 0041-8994)
    Link al documento: 10278/35226
  • JABARA E.; COSTANTINI M. (2009), On finite groups in which cyclic subgroups of the same order are conjugate. in COMMUNICATIONS IN ALGEBRA, vol. 37, pp. 3966-3990 (ISSN 0092-7872)
    Link al documento: 10278/3767
  • JABARA E.; DOLFI S (2009), The structure of finite groups of conjugate rank 2. in BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol. 41, pp. 916-926 (ISSN 0024-6093)
    Link DOI Link al documento: 10278/28213
  • JABARA E. (2008), Automorphisms with finite Reidemeister number in residually finite groups. in JOURNAL OF ALGEBRA, vol. 320, pp. 3671-3679 (ISSN 0021-8693)
    Link DOI Link al documento: 10278/20847
  • JABARA E. (2008), Gruppi fattorizzati da sottogruppi abeliani. in RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA, vol. 120, pp. 139-146 (ISSN 0041-8994)
    Link al documento: 10278/33258
  • JABARA E. (2007), Actions of abelian groups on groups. in JOURNAL OF GROUP THEORY, vol. 10, pp. 185-194 (ISSN 1433-5883)
    Link al documento: 10278/16037
  • JABARA E.; DOLFI S (2007), Large character degrees of solvable groups with abelian Sylow 2-subgroups. in JOURNAL OF ALGEBRA, vol. 313, pp. 687-694 (ISSN 0021-8693)
    Link DOI Link al documento: 10278/16035
  • JABARA E. (2007), Sugli automorfismi uniformi e privi di coincidenze dei gruppi infiniti. in BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 10, pp. 501-510 (ISSN 0392-4041)
    Link al documento: 10278/15538
  • JABARA E. (2007), Una nota sui gruppi policiclici che ammettono un automorfismo con numero di Reidemeister finito. in RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SUPPLEMENTO, vol. 56, pp. 343-348 (ISSN 1592-9531)
    Link DOI Link al documento: 10278/34425
  • JABARA E. (2006), Finite groups admitting some coprime operator groups. in MATEMATICKI VESNIK, vol. 58, pp. 31-37 (ISSN 0025-5165)
    Link al documento: 10278/34972
  • JABARA E. (2006), Gruppi che sono unione di un numero finito di laterali doppi. in RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA, vol. 116, pp. 41-53 (ISSN 0041-8994)
    Link al documento: 10278/16036
  • BUSETTO G; JABARA E. (2006), Some observations on factorized groups in JP JOURNAL OF ALGEBRA, NUMBER THEORY AND APPLICATIONS, vol. 6, pp. 189-201 (ISSN 0972-5555)
    Link al documento: 10278/31261
  • JABARA E. (2005), A note on a class of factorized p-groups in CZECHOSLOVAK MATHEMATICAL JOURNAL, vol. 55, pp. 993-996 (ISSN 0011-4642)
    Link al documento: 10278/36044
  • JABARA E. (2005), A note on finite products of nilpotent groups in RICERCHE DI MATEMATICA, vol. 54, pp. 205-209 (ISSN 0035-5038)
    Link al documento: 10278/16925
  • JABARA E.; LUCIDO M. S (2005), Finite group with Hall coverings in JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 78, pp. 1-16 (ISSN 1446-7887)
    Link DOI Link al documento: 10278/11939
  • JABARA E. (2005), Gruppi policiclici dotati di un automorfismo uniforme di ordine pq. in RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SUPPLEMENTO, vol. 54, pp. 367-380 (ISSN 1592-9531)
    Link al documento: 10278/36145
  • JABARA E. (2004), A note on some factorized groups in JOURNAL OF ALGEBRA, vol. 279, pp. 308-314 (ISSN 0021-8693)
    Link DOI Link al documento: 10278/36182
  • JABARA E.; DOLFI S; LUCIDO M. S (2004), C55-groups in SIBERIAN MATHEMATICAL JOURNAL, vol. 45, pp. 1053-1062 (ISSN 0037-4466)
    Link al documento: 10278/11889
  • JABARA E. (2004), Fixed point free actions of groups of exponent 5 in JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 77, pp. 297-304 (ISSN 1446-7887)
    Link al documento: 10278/28052
  • JABARA E. (2003), Addendum e corrigendum a "Automorfismi che fissano i centralizzanti di un gruppo" in RENDICONTI DEL SEMINARIO MATEMATICO DELL'UNIVERSITA' DI PADOVA, vol. 109, pp. 307-310 (ISSN 0041-8994)
    Link al documento: 10278/11929
  • JABARA E. (2003), Automorfismi spezzanti di ordine primo in RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. SUPPLEMENTO, vol. 52, pp. 158-162 (ISSN 1592-9531)
    Link al documento: 10278/25562
  • JABARA E. (2000), S-partizioni strette nei gruppi finiti in RICERCHE DI MATEMATICA, vol. 49, pp. 257-262 (ISSN 0035-5038)
    Link al documento: 10278/16926
Abstract in Atti di convegno
  • E. Jabara; D. Lytkina; V. Mazurov (2014), Some groups of exponent 72. , Proceedings ICM 2014 Seoul, World Scientific, vol. 2, pp. 36-37, Convegno: International Congress of Mathematicians (ICM) 2014 Seoul, 13 - 21 / 08 / 2014
    URL correlato Link al documento: 10278/42139
Altro